Alert archive / Arkansas / Flash Flood Warnings in 2012
Flash Flood Warning 17, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Jun 12, 2012, 6:27 AM CDT for Garland County, Hot Spring County, Montgomery County, Arkansas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2012, 6:27 AM CDT (11:27 UTC)
- Expired
- Jun 12, 2012, 7:30 AM CDT
- In force
- 63 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Garland County, AR, Hot Spring County, AR, Montgomery County, AR
The radar
The Little Rock radar (KLZK), 113 km from the middle of the area, began a volume at 11:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 11.5 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2755 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1712 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
630
WGUS54 KLZK 121127
FFWLZK
ARC051-059-097-121230-
/O.NEW.KLZK.FF.W.0017.120612T1127Z-120612T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
627 AM CDT TUE JUN 12 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL MONTGOMERY COUNTY IN WESTERN ARKANSAS...
SOUTHWESTERN GARLAND COUNTY IN CENTRAL ARKANSAS...
WEST CENTRAL HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
* UNTIL 730 AM CDT
* AT 626 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF HEAVY RAINFALL 3 MILES SOUTH OF GAP CREEK REC AREA...OR
8 MILES SOUTH OF LAKE OUACHITA. DOPPLER RADAR INDICATES 3 TO OVER
5 INCHES OF RAIN HAVE FALLEN OVER PARTS OF THE WARNED AREA IN
THE PAST 6 HOURS. FLASH FLOODING IS LIKELY TO CONTINUE. WHILE THE
HEAVIEST PRECIPITATION HAS TAPERED OFF...WILL TAKE SOME TIME FOR
ANY HIGH WATER TO RUNOFF.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MT IDA... LAKE OUACHITA... MEYERS...
GAP CREEK REC AREA... SUNSHINE... SILVER...
ROYAL... POINT CEDAR... PEARCY...
HURRICANE GROVE... CRYSTAL SPRINGS... BONNERDALE...
WHEELER MTN... TWIN CREEK REC AREA...
TOMPKINS BEND REC AREA... SWEETHOME...
SHARP TOP MTN... ROBERTS LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 3464 9341 3450 9318 3433 9332 3443 9356
3456 9373
$$
62What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 4:17 AM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jun 12, 4:17 AM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 417 AM CDT TUE JUN 12 2012 .SHORT TERM...TODAY THROUGH THURSDAY BUSY OVERNIGHT PERIOD AS CONVECTION CONTINUED ACROSS THE CENTRAL AND SWRN COUNTIES ALONG RESIDUAL OUTFLOW BOUNDARIES INTERACTING WITH HIGH INSTABILITY ACROSS SWRN AR. OVERALL...THE SVR WX THREAT HAS BEGUN TO WANE OVER THE PAST HR OR SO WITH LESS INSTABILITY BEING AVAILABLE WITH PERSISTENT PRECIP. WIDESPREAD RAINFALL HAS BECOME THE MAIN STORY RECENTLY AS RADAR ESTIMATES SHOW MANY LOCATIONS GETTING OVER AN INCH OF RAIN WHERE IT FELL. THERE WERE SOME ISOLATED LOCATIONS THAT SAW MUCH...MUCH HIGHER AMOUNTS...WITH ESTIMATES OF 2 TO OVER 5 INCHES...POSSIBLY EVEN MORE. CONTINUING FFW FOR THESE AREAS THIS MORNING. CONVECTION EXPECTED TO PERSIST INTO THE MORNING HRS ACROSS THE WRN AND SRN COUNTIES...AND EVEN AS FAR NORTH AS THE I-40 CORRIDOR. AGAIN...LOOKS LIKE ANY SVR THREAT IS DECREASING RAPIDLY WITH THE LOSE OF INSTABILITY...BUT CANNOT RULE OUT AN ISOLATED PULSE UP HERE OR THERE. AS A RESULT...WILL LET SVR WATCH #387 CONTINUE FOR NOW. AGAIN...LOOKS LIKE THE MAIN THREAT THIS MORNING WILL BE HEAVY RAINFALL...AS ADDITIONAL RAINFALL COULD FALL WHERE LOCATIONS ALREADY SAW A GOOD AMOUNT OVER THE PAST 12-24 HRS. THE MAIN FRONT REMAINS TO THE NORTH OF AR THIS MORNING...BUT WILL MAKE A SWD PUSH INTO CENTRAL AND SRN SECTIONS OF THE STATE BY THIS AFTERNOON...WITH PRECIP CHANCES DECREASING FROM NORTH TO SOUTH BY LATE TODAY. BEST POPS THIS AFTERNOON WILL BE ACROSS THE SRN COUNTIES. OVERNIGHT TONIGHT...EXPECT MAINLY DRY CONDITIONS WITH THE FRONT PUSHING FURTHER SOUTH...THOUGH LOCATIONS ACROSS THE FAR WEST AND SW WILL REMAIN IN SLIGHT CHANCE TO LOW END CHANCE POPS. MUCH DRIER CONDITIONS ARE EXPECTED FOR MOST OF THE CWA FOR WED AS THE DRIER AND MORE STABLE AIR FILTERS IN. HOWEVER...WILL KEEP SLIGHT CHANCE POPS ACROSS THE FAR WEST AND SW WITH THE FRONT JUST WEST/SW OF THE CWA. THE DRIER CONDITIONS WILL PERSIST INTO THU WITH SFC FLOW GENERALLY FROM THE EAST/SE. SRLY FLOW WILL RETURN LATE THU AS THE SFC HIGH SLIDES TO THE EAST. BEST CHANCE FOR ANY POPS WILL TO THE WEST OF THE CWA. && .LONG TERM...FRIDAY THROUGH MONDAY LATEST MODEL RUNS HAVE THE UPPER HIGH PRESSURE RIDGE MORE DOMINATE OVER THE SOUTHERN PLAINS AND ARKANSAS...WHICH WOULD BRING LOWER CHANCES OF CONVECTION AND A BIT WARMER TEMPERATURES. ANY CONVECTION WILL MAINLY BE DIURNALLY DRIVEN AND MAINLY BE IN THE AFTERNOON TO EARLY EVENING...AS WELL AS ISOLATED. A SLIGHT CHANCE IS IN THE FORECAST FOR FRIDAY AND SATURDAY...AND WILL KEEP IT...WHILE BELOW SLIGHT FOR MONDAY. TEMPERATURES WILL OVERALL BE ABOVE NORMAL VALUES. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 87 60 85 60 / 10 10 10 10 CAMDEN AR 86 68 89 66 / 60 30 20 10 HARRISON AR 84 58 84 60 / 10 0 10 10 HOT SPRINGS AR 87 66 88 65 / 50 20 10 10 LITTLE ROCK AR 87 65 88 65 / 30 10 10 10 MONTICELLO AR 85 67 89 66 / 60 30 10 10 MOUNT IDA AR 86 64 87 65 / 50 20 20 20 MOUNTAIN HOME AR 85 57 85 60 / 10 0 10 10 NEWPORT AR 89 61 86 62 / 10 10 0 10 PINE BLUFF AR 86 65 88 65 / 60 20 10 10 RUSSELLVILLE AR 88 63 88 64 / 20 10 10 10 SEARCY AR 88 62 86 62 / 10 10 10 10 STUTTGART AR 89 64 86 64 / 30 10 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...62 / LONG TERM...59
Hazardous weather outlook, Jun 12, 5:00 AM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT TUE JUN 12 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-131000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT TUE JUN 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT THE COLD FRONT WILL GRADUALLY MOVE SOUTHEAST THROUGH THE STATE...AND HELP DEVELOP SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF IT. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE OVER CENTRAL TO SOUTHERN AREAS...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN SEVERE STORM THREATS. ALSO HEAVY RAIN WILL BE SEEN AT TIMES WITH LOCALIZED FLOODING. OF ANY SEVERE STORMS MONDAY NIGHT.NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. TONIGHT THE CHANCE OF RAIN WILL MOVE TO FAR SOUTHERN ARKANSAS AS THE FRONT SAGS SOUTH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE FRONT IS EXPECTED TO STALL NEAR THE ARKANSAS AND LOUISIANA STATE LINE ON WEDNESDAY...THEN DRIFT A BIT NORTH ON THURSDAY BEFORE LIFTING WELL NORTH ON FRIDAY AS A WARM FRONT. THIS SCENARIO WOULD KEEP A SMALL CHANCE OF SHOWERS AND ISOLATED THUNDERSTORMS IN THE FORECAST THROUGH THE END OF THE WEEK...BUT THE OVERALL COVERAGE WILL BE QUITE LOW IF ANY DEVELOP. A SLIGHT CHANCE OF CONVECTION WILL ALSO BE PRESENT OVER THE WEEKEND BUT AGAIN COVERAGE WILL REMAIN LOW. THE STRONG TO SEVERE STORM THREAT WILL ALSO BE VERY LOW AND ONLY ISOLATED THROUGH THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME UNLESS A HIGHER THREAT OF SEVERE STORMS MATERIALIZES TODAY. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 59
In the hours before
Special weather statement, Jun 12, 3:23 AM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 323 AM CDT TUE JUN 12 2012 ARZ055-056-062-063-120855- CLEVELAND AR-DALLAS AR-GRANT AR-JEFFERSON AR- 323 AM CDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JEFFERSON... SOUTHEASTERN GRANT...NORTHEASTERN DALLAS AND NORTHWESTERN CLEVELAND COUNTIES UNTIL 400 AM CDT... AT 320 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES SOUTHEAST OF CARTHAGE...OR 14 MILES NORTHWEST OF GRAYS LAKE...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... LAMONT... CARTHAGE... GRAPEVINE... FARINDALE... BUNN... WHITE OAK BLUFF... SLABTOWN... SHERIDAN MUNI ARPT... MILLERVILLE... IVY... EBB... DOUBLE WELLS... DEER CREEK... COONEY... AIN... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3434 9233 3409 9215 3394 9254 3409 9266 TIME...MOT...LOC 0823Z 236DEG 17KT 3407 9251 62
Special weather statement, Jun 12, 3:27 AM CDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
327 AM CDT TUE JUN 12 2012
ARZ030-037-038-041-120855-
LOGAN AR-MONTGOMERY AR-SCOTT AR-YELL AR-
327 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YELL...SCOTT...
NORTHEASTERN MONTGOMERY AND SOUTHWESTERN LOGAN COUNTIES UNTIL 400 AM
CDT...
AT 325 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WALDRON MUNI ARPT...OR NEAR WALDRON...MOVING
EAST AT 45 MPH.
SMALL HAIL FROM PEA TO DIME SIZE IN DIAMETER AND WIND GUSTS UP TO 40
MPH ARE EXPECTED WITH THIS STORM. HEAVY RAIN AND DANGEROUS LIGHTNING
WILL BE POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
WALDRON... BOONEVILLE...
STONEHOUSE REC AREA... OLIVER...
MUDDY CREEK WMA... MAGAZINE... LAKE HINKLE...
ECHO... CARDIFF... BEAUCHAMP...
Y CITY... WINFIELD... UNION HILL...
SUGAR GROVE... PARKS... OLIO...
NOLA... NEEDMORE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3496 9432 3497 9424 3503 9424 3515 9409
3515 9404 3519 9403 3524 9398 3524 9393
3528 9392 3470 9339 3472 9426 3494 9435
TIME...MOT...LOC 0826Z 252DEG 41KT 3488 9412
/59Special weather statement, Jun 12, 3:36 AM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
336 AM CDT TUE JUN 12 2012
ARZ053-062-066-067-120920-
CALHOUN AR-CLARK AR-DALLAS AR-OUACHITA AR-
336 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR OUACHITA...SOUTHWESTERN DALLAS...
SOUTHEASTERN CLARK AND WESTERN CALHOUN COUNTIES UNTIL 415 AM CDT...
AT 334 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTHEAST OF
RED HILL TO NEAR STEPHENS...AND MOVING EAST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
CAMDEN... WHITE OAK LAKE... WHELEN SPRINGS...
STEPHENS... PACE CITY... MILLERS BLUFF...
LUNET... LOUANN... LESTER...
HIGHLAND INDSTRL PK... CULLENDALE...
BEARDEN... WARNER... VADEN...
TROY... TATES BLUFF... STANDARD UMPSTEAD...
READER...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3335 9254 3337 9257 3335 9268 3338 9273
3337 9286 3338 9312 3378 9311 3381 9314
3380 9318 3385 9318 3396 9260 3332 9251
3331 9253
TIME...MOT...LOC 0837Z 282DEG 10KT 3377 9298 3340 9304
62Special weather statement, Jun 12, 4:12 AM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
412 AM CDT TUE JUN 12 2012
ARZ030-037-038-120955-
LOGAN AR-SCOTT AR-YELL AR-
412 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN YELL...NORTHEASTERN
SCOTT AND LOGAN COUNTIES UNTIL 500 AM CDT...
AT 410 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MONTGOMERY MTN...OR 9 MILES SOUTH OF
BOONEVILLE...MOVING NORTHEAST AT 45 MPH.
SMALL HAIL FROM PEA UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS
UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN
AND FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
PARIS... DANVILLE... BOONEVILLE...
SUBIACO... STONEHOUSE REC AREA...
MT MAGAZINE... MAGAZINE... FOURCHE VALLEY...
COVE LAKE... CARDIFF... BLUE MTN LAKE...
WAVELAND... WALTREAK... UNION HILL...
SUGAR GROVE... OLIO... NOLA...
IONE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
VERY HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3514 9412 3515 9410 3515 9404 3519 9404
3537 9372 3506 9325 3477 9379
TIME...MOT...LOC 0912Z 243DEG 38KT 3503 9387
/59Special weather statement, Jun 12, 4:32 AM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
432 AM CDT TUE JUN 12 2012
ARZ052-053-062-066-121015-
CLARK AR-DALLAS AR-OUACHITA AR-PIKE AR-
432 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN PIKE...
NORTHWESTERN OUACHITA...SOUTHWESTERN DALLAS AND CLARK COUNTIES UNTIL
515 AM CDT...
AT 429 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OKOLONA...OR 13 MILES NORTH OF PRESCOTT...
MOVING SOUTHEAST AT 15 MPH.
SMALL HAIL FROM PEA UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS
UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN
AND FREQUENT DANGEROUS LIGHTNING. LOCALIZED FLOODING IN LOW LYING
AREAS AND STREAMS WILL BE POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
ARKADELPHIA... WHITE OAK LAKE... WHELEN SPRINGS...
SPARKMAN... RICHWOODS... OKOLONA...
LUNET... LESTER... HALFWAY...
GURDON... BEIRNE... VADEN...
TATES BLUFF... READER... PINE GROVE...
OUACHITA... HOLLYWOOD... GUM SPRINGS...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 54 AND 75.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
VERY HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3358 9295 3369 9312 3378 9311 3381 9314
3380 9318 3382 9320 3382 9326 3385 9331
3390 9331 3395 9337 3395 9345 3424 9327
3395 9266
TIME...MOT...LOC 0931Z 299DEG 15KT 3397 9331
/59Special weather statement, Jun 12, 5:02 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
502 AM CDT TUE JUN 12 2012
ARZ057-064-065-067>069-121100-
ARKANSAS AR-BRADLEY AR-CALHOUN AR-DESHA AR-DREW AR-LINCOLN AR-
502 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN...DREW...
DESHA...SOUTHEASTERN CALHOUN...SOUTHERN BRADLEY AND SOUTHERN ARKANSAS
COUNTIES UNTIL 600 AM CDT...
AT 456 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF MODERATE TO STRONG THUNDERSTORMS OVER BRADLEY TO DESHA
COUNTIES AND TO THE SOUTHEAST...WITH THE STRONGEST STORM 3 MILES
EAST OF WARREN MUNI ARPT...OR NEAR WARREN...MOVING SOUTHEAST AT 20
MPH.
SMALL HAIL FROM PEA TO UP TO ONE-HALF INCH IN DIAMETER AND WIND
GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY
RAIN AND FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
WHITE RIVER NWR... ROHWER... MONTICELLO...
DUMAS... YANCOPIN... WINCHESTER...
WILMAR... WATSON... TRUSTEN HOLDER WMA...
TILLAR... SCIPIO... OMEGA...
MORO BAY SP... MORGAN PT REC AREA... MITCHELLVILLE...
MERRISACH LAKE... MCGEHEE... MASONVILLE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
VERY HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3336 9245 3413 9114 3377 9107 3378 9113
3372 9114 3372 9106 3368 9105 3366 9111
3370 9120 3367 9122 3362 9113 3351 9132
3352 9136 3356 9136 3356 9144 3341 9148
3338 9155 3339 9197 3331 9197 3317 9213
TIME...MOT...LOC 1000Z 308DEG 17KT 3355 9201
/59The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:39 PM CDT | Special Weather Statement | LZK | Cleveland | 46 min |
| Jun 11, 7:48 PM CDT | Special Weather Statement | LZK | Drew | 42 min |
| Jun 11, 9:28 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski | 22 min |
| Jun 11, 9:52 PM CDT | Special Weather Statement | LZK | Pulaski | 43 min |
| Jun 11, 10:46 PM CDT | Special Weather Statement | LZK | Pulaski | 44 min |
| Jun 11, 11:08 PM CDT | Severe Thunderstorm Warning | LZK | Pulaski, Saline | 37 min |
| Jun 11, 11:33 PM CDT | Special Weather Statement | LZK | Polk | 32 min |
| Jun 11, 11:45 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Pulaski, Saline | 45 min |
| Jun 11, 11:47 PM CDT | Special Weather Statement | LZK | Drew | 43 min |
| Jun 11, 11:58 PM CDT | Special Weather Statement | LZK | Polk | 32 min |
| Jun 12, 12:16 AM CDT | Special Weather Statement | LZK | Ouachita | 29 min |
| Jun 12, 12:22 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 38 min |
| Jun 12, 12:33 AM CDT | Special Weather Statement | LZK | Saline | 47 min |
| Jun 12, 12:57 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun | 20 min |
| Jun 12, 1:08 AM CDT | Special Weather Statement | LZK | Montgomery | 32 min |
| Jun 12, 1:23 AM CDT | Special Weather Statement | LZK | Saline | 32 min |
| Jun 12, 1:31 AM CDT | Flash Flood Warning | LZK | Garland, Hot Spring, Montgomery | 3 hr |
| Jun 12, 1:44 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Montgomery | 46 min |
| Jun 12, 2:22 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Dallas, Ouachita | 38 min |
| Jun 12, 2:54 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Dallas, Ouachita | 41 min |
| Jun 12, 2:56 AM CDT | Flash Flood Warning | LZK | Montgomery, Pike, Polk, Scott, Yell | 4 hr |
| Jun 12, 3:23 AM CDT | Special Weather Statement | LZK | Grant | 32 min |
| Jun 12, 3:27 AM CDT | Special Weather Statement | LZK | Scott | 28 min |
| Jun 12, 3:36 AM CDT | Special Weather Statement | LZK | Ouachita | 44 min |
| Jun 12, 3:48 AM CDT | Areal Flood Advisory | LZK | Garland, Grant, Hot Spring | 2 hr |
| Jun 12, 4:12 AM CDT | Special Weather Statement | LZK | Logan, Yell | 43 min |
| Jun 12, 4:24 AM CDT | Flash Flood Warning | LZK | Garland, Hot Spring, Montgomery | 2 hr |
| Jun 12, 4:32 AM CDT | Special Weather Statement | LZK | Clark | 43 min |
| Jun 12, 5:02 AM CDT | Special Weather Statement | LZK | Bradley, Desha, Drew | 58 min |
| Jun 12, 5:33 AM CDT | Flash Flood Warning | LZK | Arkansas, Monroe | 117 min |
Nearby
Flash Flood Warnings in Arkansas, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.